MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW PRESSURE INJECTABLE ARROWG+ARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

TELEFLEX INCORPORATED ARROW PRESSURE INJECTABLE ARROWG+ARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number IPN037306
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Nausea (1970); Convulsion/Seizure (4406)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Picc line insertion.Case proceeded normally until line was in superior vena cava.While positioning the last few cm, patient stated he was feeling nauseous.Patient felt the need to urinate.Patient then began having seizure like movements.Patient became unresponsive.Procedure aborted.Code blue called.Discovered to be an allergic reaction to the chlorehexidine.

Brand Name
ARROW PRESSURE INJECTABLE ARROWG+ARD
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key16494835
Report Number16494835
Device Sequence Number6239569
Product Code LJS
UDI-Device Identifier50801902120781
UDI-Public(01)50801902120781
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/24/2023
Report Date (Section F) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN037306
Device Catalogue NumberCDC-45541-VPS2
Device Lot Number13F22L0485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale
Date Report Sent to FDA02/24/2023